# SDR ASAA9740057

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rivets
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING STRUCTURAL INSPECTION, THE NR 1 ENGINE NACELLE AFT FAIRING END CAP WAS FOUND TO HAVE LOOSE RIVETS.  REPAIRED PER EA 5750-01212 AND BOEING TELEX ASA-SEA-96-0203RR.  TT: 16,604 HOURS.  TC:  8,816.  (X)
